Globally robust stability analysis for stochastic Cohen – Grossberg neural networks with impulse control and time-varying delays

  • Y. Guo

Abstract

By constructing suitable Lyapunov functionals, in combination with the matrix-inequality technique, a new simple sufficient linear matrix inequality condition is established for the globally robustly asymptotic stability of the stochastic Cohen – Grossberg neural networks with impulsive control and time-varying delays. This condition contains and improves some previous results from the earlier references.
Published
25.08.2017
How to Cite
GuoY. “Globally Robust Stability Analysis for Stochastic Cohen – Grossberg Neural Networks with impulse Control and Time-Varying Delays”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 8, Aug. 2017, pp. 1049-60, http://umj.imath.kiev.ua/index.php/umj/article/view/1757.
Section
Research articles